Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Journal of applied mathematics & informatics
Journal Basic Information
Journal DOI :
The Korean Society of Computational and Applied Mathematics
Editor in Chief :
Cheon-Seoung Ryoo / Hong-Tae Shim
Volume & Issues
Volume 33, Issue 5_6 - Sep 2015
Volume 33, Issue 3_4 - May 2015
Volume 33, Issue 1_2 - Jan 2015
Selecting the target year
THE UNIQUENESS OF MEROMORPHIC FUNCTIONS WHOSE DIFFERENTIAL POLYNOMIALS SHARE SOME VALUES
MENG, CHAO ; LI, XU ;
Journal of applied mathematics & informatics, volume 33, issue 5_6, 2015, Pages 475~484
DOI : 10.14317/jami.2015.475
In this article, we deal with the uniqueness problems of meromorphic functions concerning differential polynomials and prove the following theorem. Let f and g be two nonconstant meromorphic functions, n ≥ 12 a positive integer. If f
- 1)f′ and g
- 1)g′ share (1, 2), f and g share ∞ IM, then f ≡ g. The results in this paper improve and generalize the results given by Meng (C. Meng, Uniqueness theorems for differential polynomials concerning fixed-point, Kyungpook Math. J. 48(2008), 25-35), I. Lahiri and R. Pal (I. Lahiri and R. Pal, Nonlinear differential polynomials sharing 1-points, Bull. Korean Math. Soc. 43(2006), 161-168), Meng (C. Meng, On unicity of meromorphic functions when two differential polynomials share one value, Hiroshima Math.J. 39(2009), 163-179).
ASYMPTOTIC-NUMERICAL METHOD FOR SINGULARLY PERTURBED DIFFERENTIAL DIFFERENCE EQUATIONS OF MIXED-TYPE
SALAMA, A.A. ; AL-AMERY, D.G. ;
Journal of applied mathematics & informatics, volume 33, issue 5_6, 2015, Pages 485~502
DOI : 10.14317/jami.2015.485
A computational method for solving singularly perturbed boundary value problem of differential equation with shift arguments of mixed type is presented. When shift arguments are sufficiently small (o(ε)), most of the existing method in the literature used Taylor's expansion to approximate the shift term. This procedure may lead to a bad approximation when the delay argument is of O(ε). The main idea for this work is to deal with constant shift arguments, which are independent of ε. In the present method, we construct the formally asymptotic solution of the problem using the method of composite expansion. The reduced problem is solved numerically by using operator compact implicit method, and the second problem is solved analytically. Error estimate is derived by using the maximum norm. Numerical examples are provided to support the theoretical results and to show the efficiency of the proposed method.
PAIRWISE FUZZY REGULAR VOLTERRA SPACES
THANGARAJ, G. ; CHANDIRAN, V. ;
Journal of applied mathematics & informatics, volume 33, issue 5_6, 2015, Pages 503~515
DOI : 10.14317/jami.2015.503
In this paper the concepts of pairwise fuzzy regular Volterra spaces and pairwise fuzzy weakly regular Volterra spaces are introduced. Several characterizations of pairwise fuzzy regular Volterra spaces and pair-wise fuzzy weakly regular Volterra spaces are investigated.
SOME SMALL DEVIATION THEOREMS FOR ARBITRARY RANDOM FIELDS WITH RESPECT TO BINOMIAL DISTRIBUTIONS INDEXED BY AN INFINITE TREE ON GENERALIZED RANDOM SELECTION SYSTEMS
LI, FANG ; WANG, KANGKANG ;
Journal of applied mathematics & informatics, volume 33, issue 5_6, 2015, Pages 517~530
DOI : 10.14317/jami.2015.517
In this paper, we establish a class of strong limit theorems, represented by inequalities, for the arbitrary random field with respect to the product binomial distributions indexed by the infinite tree on the generalized random selection system by constructing the consistent distri-bution and a nonnegative martingale with pure analytical methods. As corollaries, some limit properties for the Markov chain field with respect to the binomial distributions indexed by the infinite tree on the generalized random selection system are studied.
EXISTENCE AND NONEXISTENCE OF POSITIVE SOLUTIONS FOR A SYSTEM OF EVEN ORDER DYNAMIC EQUATION ON TIME SCALES
RAO, SABBAVARAPU NAGESWARA ;
Journal of applied mathematics & informatics, volume 33, issue 5_6, 2015, Pages 531~543
DOI : 10.14317/jami.2015.531
We determine interval of two eigenvalues for which there existence and nonexistence of positive solution for a system of even-order dynamic equation on time scales subject to Sturm-Liouville boundary conditions.
DEGREE OF VERTICES IN VAGUE GRAPHS
BORZOOEI, R.A. ; RASHMANLOU, HOSSEIN ;
Journal of applied mathematics & informatics, volume 33, issue 5_6, 2015, Pages 545~557
DOI : 10.14317/jami.2015.545
A vague graph is a generalized structure of a fuzzy graph that gives more precision, flexibility and compatibility to a system when compared with systems that are designed using fuzzy graphs. In this paper, we define two new operation on vague graphs namely normal product and tensor product and study about the degree of a vertex in vague graphs which are obtained from two given vague graphs G
using the operations cartesian product, composition, tensor product and normal product. These operations are highly utilized by computer science, geometry, algebra, number theory and operation research. In addition to the existing operations these properties will also be helpful to study large vague graph as a combination of small, vague graphs and to derive its properties from those of the smaller ones.
A DELAY DYNAMIC MODEL FOR HIV INFECTED IMMUNE RESPONSE
BERA, S.P. ; MAITI, A. ; SAMANTA, G.P. ;
Journal of applied mathematics & informatics, volume 33, issue 5_6, 2015, Pages 559~578
DOI : 10.14317/jami.2015.559
Human Immune Deficiency Virus (or simply HIV) induces a persistent infection that leads to AIDS causing death in almost every infected individual. As HIV affects the immune system directly by attacking the CD4+ T cells, to exterminate the infection, the natural immune system produces virus-specific cytotoxic T lymphocytes(CTLs) that kills the infected CD4+ T cells. The reduced CD4+ T cell count produce reduced amount of cytokines to stimulate the production of CTLs to fight the invaders that weakens the body immunity succeeding to AIDS. In this paper, we introduce a mathematical model with discrete time-delay to represent this cell dynamics between CD4+ T cells and the CTLs under HIV infection. A modified functional form has been considered to describe the infection mechanism. Characteristics of the system are studied through mathematical analysis. Numerical simulations are carried out to illustrate the analytical findings.
PRIME FILTERS OF COMMUTATIVE BE-ALGEBRAS
RAO, M. SAMBASIVA ;
Journal of applied mathematics & informatics, volume 33, issue 5_6, 2015, Pages 579~591
DOI : 10.14317/jami.2015.579
Properties of prime filters are studied in BE-algebras as well as in commutative BE-algebras. An equivalent condition is derived for a BE-algebra to become a totally ordered set. A condition
is introduced in a commutative BE-algebra in ordered to study some more properties of prime filters in commutative BE-algebras. A set of equivalent conditions is derived for a commutative BE-algebra to become a chain. Some topological properties of the space of all prime filters of BE-algebras are studied.
ON THE NORMS OF SOME SPECIAL MATRICES WITH GENERALIZED FIBONACCI SEQUENCE
RAZA, ZAHID ; ALI, MUHAMMAD ASIM ;
Journal of applied mathematics & informatics, volume 33, issue 5_6, 2015, Pages 593~605
DOI : 10.14317/jami.2015.593
In this study, we define r-circulant, circulant, Hankel and Toeplitz matrices involving the integer sequence with recurrence relation U
, with U
= a, U
= b. Moreover, we obtain special norms of above mentioned matrices. The results presented in this paper are generalizations of some of the results of
RENEWAL AND RENEWAL REWARD THEORIES FOR T-INDEPENDENT FUZZY RANDOM VARIABLES
KIM, JAE DUCK ; HONG, DUG HUN ;
Journal of applied mathematics & informatics, volume 33, issue 5_6, 2015, Pages 607~625
DOI : 10.14317/jami.2015.607
Recently, Wang et al. [Computers and Mathematics with Ap-plications 57 (2009) 1232-1248.] and Wang and Watada [Information Sci-ences 179 (2009) 4057-4069.] studied the renewal process and renewal reward process with fuzzy random inter-arrival times and rewards under the T-independence associated with any continuous Archimedean t-norm. But, their main results do not cover the classical theory of the random elementary renewal theorem and random renewal reward theorem when fuzzy random variables degenerate to random variables, and some given assumptions relate to the membership function of the fuzzy variable and the Archimedean t-norm of the results are restrictive. This paper improves the results of Wang and Watada and Wang et al. from a mathematical per-spective. We release some assumptions of the results of Wang and Watada and Wang et al. and completely generalize the classical stochastic renewal theorem and renewal rewards theorem.
UPPER AND LOWER BOUNDS FOR THE POWER OF EIGENVALUES IN SEIDEL MATRIX
IRANMANESH, ALI ; FARSANGI, JALAL ASKARI ;
Journal of applied mathematics & informatics, volume 33, issue 5_6, 2015, Pages 627~633
DOI : 10.14317/jami.2015.627
In this paper, we generalize the concept of the energy of Seidel matrix S(G) which denoted by S
(G) and obtain some results related to this matrix. Also, we obtain an upper and lower bound for S
(G) related to all of graphs with |detS(G)| ≥ (n - 1); n ≥ 3.
A UNIFORMLY CONVERGENT NUMERICAL METHOD FOR A WEAKLY COUPLED SYSTEM OF SINGULARLY PERTURBED CONVECTION-DIFFUSION PROBLEMS WITH BOUNDARY AND WEAK INTERIOR LAYERS
CHAWLA, SHEETAL ; RAO, S. CHANDRA SEKHARA ;
Journal of applied mathematics & informatics, volume 33, issue 5_6, 2015, Pages 635~648
DOI : 10.14317/jami.2015.635
We consider a weakly coupled system of singularly perturbed convection-diffusion equations with discontinuous source term. The diffusion term of each equation is associated with a small positive parameter of different magnitude. Presence of discontinuity and different parameters creates boundary and weak interior layers that overlap and interact. A numerical method is constructed for this problem which involves an appropriate piecewise uniform Shishkin mesh. The numerical approximations are proved to converge to the continuous solutions uniformly with respect to the singular perturbation parameters. Numerical results are presented which illustrates the theoretical results.
SYMMETRIC IDENTITIES FOR TWISTED q-EULER ZETA FUNCTIONS
JUNG, N.S. ; RYOO, C.S. ;
Journal of applied mathematics & informatics, volume 33, issue 5_6, 2015, Pages 649~656
DOI : 10.14317/jami.2015.649
In this paper we investigate some symmetric property of the twisted q-Euler zeta functions and twisted q-Euler polynomials.
NUMERICAL ANALYSIS OF LEGENDRE-GAUSS-RADAU AND LEGENDRE-GAUSS COLLOCATION METHODS
CHEN, DAOYONG ; TIAN, HONGJIONG ;
Journal of applied mathematics & informatics, volume 33, issue 5_6, 2015, Pages 657~670
DOI : 10.14317/jami.2015.657
In this paper, we provide numerical analysis of so-called Legendre Gauss-Radau and Legendre-Gauss collocation methods for ordinary differential equations. After recasting these collocation methods as Runge-Kutta methods, we prove that the Legendre-Gauss collocation method is equivalent to the well-known Gauss method, while the Legendre-Gauss-Radau collocation method does not belong to the classes of Radau IA or Radau IIA methods in the Runge-Kutta literature. Making use of the well-established theory of Runge-Kutta methods, we study stability and accuracy of the Legendre-Gauss-Radau collocation method. Numerical experiments are conducted to confirm our theoretical results on the accuracy and numerical stability of the Legendre-Gauss-Radau collocation method, and compare Legendre-Gauss collocation method with the Gauss method.
ON SOME PROPERTIES OF SOFT α-IDEALS
TOUQEER, M. ; ASLAM MALIK, M. ;
Journal of applied mathematics & informatics, volume 33, issue 5_6, 2015, Pages 671~686
DOI : 10.14317/jami.2015.671
The notion of soft α-ideals and α-idealistic soft BCI-algebras is introduced and their basic properties are discussed. Relations between soft ideals and soft α-ideals of soft BCI-algebras are provided. Also idealistic soft BCI-algebras and α-idealistic soft BCI-algebras are being related. The restricted intersection, union, restricted union, restricted difference and "AND" operation of soft α-ideals and α-idealistic soft BCI-algebras are established. The characterizations of (fuzzy) α-ideals in BCI-algebras are given by using the concept of soft sets. Relations between fuzzy α-ideals and α-idealistic soft BCI-algebras are discussed.
ASYMPTOTIC PROPERTY FOR PERTURBED NONLINEAR FUNCTIONAL DIFFERENTIAL SYSTEMS
IM, DONG MAN ; GOO, YOON HOE ;
Journal of applied mathematics & informatics, volume 33, issue 5_6, 2015, Pages 687~697
DOI : 10.14317/jami.2015.687
This paper shows that the solutions to the perturbed nonlinear functional differential system
APPROXIMATIONS OF SOLUTIONS FOR A NONLOCAL FRACTIONAL INTEGRO-DIFFERENTIAL EQUATION WITH DEVIATED ARGUMENT
CHADHA, ALKA ; PANDEY, DWIJENDRA N. ;
Journal of applied mathematics & informatics, volume 33, issue 5_6, 2015, Pages 699~721
DOI : 10.14317/jami.2015.699
This paper investigates the existence of mild solution for a fractional integro-differential equations with a deviating argument and nonlocal initial condition in an arbitrary separable Hilbert space H via technique of approximations. We obtain an associated integral equation and then consider a sequence of approximate integral equations obtained by the projection of considered associated nonlocal fractional integral equation onto finite dimensional space. The existence and uniqueness of solutions to each approximate integral equation is obtained by virtue of the analytic semigroup theory via Banach fixed point theorem. Next we demonstrate the convergence of the solutions of the approximate integral equations to the solution of the associated integral equation. We consider the Faedo-Galerkin approximation of the solution and demonstrate some convergenceresults. An example is also given to illustrate the abstract theory.
HOMOCLINIC SOLUTIONS FOR A PRESCRIBED MEAN CURVATURE RAYLEIGH p-LAPLACIAN EQUATION WITH A DEVIATING ARGUMENT
KONG, FANCHAO ;
Journal of applied mathematics & informatics, volume 33, issue 5_6, 2015, Pages 723~738
DOI : 10.14317/jami.2015.723
In this paper, the prescribed mean curvature Rayleigh p-Laplacian equation with a deviating argument
ON QUASI-LATTICE IMPLICATION ALGEBRAS
YON, YONG HO ;
Journal of applied mathematics & informatics, volume 33, issue 5_6, 2015, Pages 739~748
DOI : 10.14317/jami.2015.739
The notion of quasi-lattice implication algebras is a generalization of lattice implication algebras. In this paper, we give an optimized definition of quasi-lattice implication algebra and show that this algebra is a distributive lattice and that this algebra is a lattice implication algebra. Also, we define a congruence relation Φ
induced by a filter F and show that every congruence relation on a quasi-lattice implication algebra is a congruence relation Φ
induced by a filter F.
EXISTENCE OF RADIAL POSITIVE SOLUTIONS FOR A QUSILINEAR NON-POSITONE PROBLEM IN A BALL
WANG, WEIHUI ; YANG, ZUODONG ;
Journal of applied mathematics & informatics, volume 33, issue 5_6, 2015, Pages 749~757
DOI : 10.14317/jami.2015.749
In this paper, we prove existence of radial positive solutions for the following boundary value problem